# SDR AALA20041083

- Difficulty date: October 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: B
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT 1G AND 3G INOPERATIVE.  RESECURED LOOSE CONNECTORS UNDER SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
